Resultats globals: 5 registres trobats en 0.01 segons.
Articles, 5 registres trobats
Articles 5 registres trobats  
1.
24 p, 375.5 KB On the influence of transitively normal subgroups on the structure of some infinite groups / Kurdachenko, Leonid. A. (University of Dnepropetrovsk (Ucraïna). Department of Algebra) ; Otal, Javier. Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas)
A transitively normal subgroup of a group G is one that is normal in every subgroup in which it is subnormal. This concept is obviously related to the transitivity of normality because the latter holds in every subgroup of a group G if and only if every subgroup of G is transitively normal. [...]
2013 - 10.5565/PUBLMAT_57113_03
Publicacions Matemàtiques, Vol. 57, Núm. 1 (2013) , p. 83-106  
2.
4 p, 81.9 KB On subjunctive classes of groups / Otal, Javier (Universidad de Zaragoza. Departamento de Algebra)
1985 - 10.5565/PUBLMAT_292385_07
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 119-122  
3.
7 p, 228.1 KB Locally graded groups with certain minimal conditions for subgroups, II. / Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas) ; Peña, Juan Manuel (Universidad de Zaragoza. Departamento de Matemáticas)
This paper deals with one of the ways of studying infinite groups many of whose subgroups have a prescribed property, namely the consideration of minimal conditions. If P is a theoretical property of groups and subgroups, we show that a locally graded group G satisfies the minimal condition for subgroups not having P if and only if either G is a Cernikov group or every subgroup of G satisfies P, for certain values of P concerning to normalilty, nilpotency and related ideas.
1988
Publicacions matemàtiques, V. 32 n. 2 (1988) p. 151-157  
4.
5 p, 143.9 KB Infinite locally finite groups of type PSL(2, K) or Sz(K) are not minimal under certain conditions. / Otal, Javier (Universidad de Zaragoza. Departamento de Algebra) ; Peña, Juan Manuel (Universidad de Zaragoza. Departamento de QAlgebra)
In classifying certain infinite groups under minimal conditions it is needed to find non-simplicity criteria for the groups under consideration. We obtain some of such criteria as a consequence of the main result of the paper and the classification of finite simple groups.
1988 - 10.5565/PUBLMAT_32188_02
Publicacions matemàtiques, V. 32 n. 1 (1988) p. 43-47  
5.
19 p, 208.2 KB Locally nilpotent linear groups with the weak chain conditions on subgroups of infinite central dimension / Kurdachenko, Leonid A. (University of Dnepropetrovsk (Ucraïna). Department of Algebra) ; Múñoz-Escolano, José M. (Universidad de Zaragoza. Departamento de Matemáticas) ; Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas)
Let V be a vector space over a field F. If G≤GL(V, F), the central dimension of G is the F-dimension of the vector space V/CV (G). In [DEK] and [KS], soluble linear groups in which the set Licd(G) of all proper infinite central dimensional subgroups of G satisfies the minimal condition and the maximal condition, respectively, have been described. [...]
2008 - 10.5565/PUBLMAT_52108_07
Publicacions matemàtiques, V. 52 n. 1 (2008) p. 151-169  

Vegeu també: autors amb noms similars
1 Otal, J.
1 Otal, Javier. Otal, Javier
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.